# SDR CALA2024053101655

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737924ER
- Aircraft serial: 44565
- Aircraft time: 28,332 hours, 10,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: C, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - DOOR 2R LOWER EMERGENCY EXIT SIGN CRACKED AND HALF BULBS INOP IDT C/W PROPER INSTALL AND OPS OF DOOR 2R LOWER EMERGENCY LIGHT REF GMM 09-10-05 UPON REMOVAL OF LENSE, FOUND COFFEE AND COFFEE GROUNDS REMOVED AND REPLACED DOOR 2R LOWER EMERGENCY EXIT SIGN ASSEMBLY WITH REFERENCE TO AMM 33-51-01. OPS CK GOOD.PARTS USED: 29-3351-3-0011,QTY :1 VERIFIED AREA IS CLEAN, ALL TOOLING REMOVED.
